# SDR 20000407SH035

- Difficulty date: October 6, 1999
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N6117J
- Make and model: Piper PA-32-300
- Aircraft serial: 327640095
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Part serial: 98103283
- Condition: Malfunctioned
- Location: Engine
- Part time: 213 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VERY HARD TO START.  MAGNETO AND ENGINE HAD TOTAL OF 213.0 HOURS SINCE NEW.  (X)
